1. Sign-up to become a member, and most of the ads you see will disappear. It only takes 30 seconds to sign up, so join the discussion today!
    Dismiss Notice

2019-2020 TV Schedule (Broadcast)

Discussion in 'TV Shows' started by Adam Lenhardt, May 12, 2019.

  1. Adam Lenhardt

    Adam Lenhardt Director

    Joined:
    Feb 16, 2001
    Messages:
    21,463
    Likes Received:
    6,656
    Trophy Points:
    9,110
    Location:
    Albany, NY
    Full details from CBS:
    CBS TELEVISION NETWORK 2019-2020 PRIMETIME SCHEDULE

    (N=New, NTP=New Time Period)

    All Times ET/PT

    MONDAY
    8:00-8:30 PM THE NEIGHBORHOOD
    8:30-9:00 PM BOB ♥ ABISHOLA (N)
    9:00-10:00 PM ALL RISE (N)
    10:00-11:00 PM BULL

    TUESDAY
    8:00-9:00 PM NCIS
    9:00-10:00 PM FBI
    10:00-11:00 PM NCIS: NEW ORLEANS

    WEDNESDAY
    8:00-9:00 PM SURVIVOR
    9:00-10:00 PM SEAL TEAM
    10:00-11:00 PM S.W.A.T. (NTP)

    THURSDAY
    8:00-8:30 PM YOUNG SHELDON (NTP)
    8:30-9:00 PM THE UNICORN (N)
    9:00-9:30 PM MOM
    9:30-10:00 PM CAROL’S SECOND ACT (N)
    10:00-11:00 PM EVIL (N)

    FRIDAY
    8:00-9:00 PM HAWAII FIVE-0 (NTP)
    9:00-10:00 PM MAGNUM P.I. (NTP)
    10:00-11:00 PM BLUE BLOODS

    SATURDAY
    8:00-9:00 PM CRIMETIME SATURDAY
    9:00-10:00 PM CRIMETIME SATURDAY
    10:00-11:00 PM 48 HOURS

    SUNDAY
    7:00-8:00 PM 60 MINUTES
    8:00-9:00 PM GOD FRIENDED ME
    9:00-10:00 PM NCIS: LOS ANGELES
    10:00-11:00 PM MADAM SECRETARY

    THE NEW FALL DRAMAS
    THE NEW FALL COMEDIES
    NEW SERIES FOR POST-FALL
    * * *​

    Follow @CBSTweet on Twitter and @CBSTV on Instagram for Upfront content throughout the day – and for CBS Entertainment content all year long.

    Photos are available at www.cbspressexpress.com

    Video preview packages will be available today on http://www.cbs.com/upfront and CBS’ YouTube channel https://youtube.com/user/CBS after 5:30 PM, ET.

    Follow CBS’ New Series Talent on Social Media:
    About CBS Corporation:

    CBS Corporation (NYSE: CBS.A and CBS) is a mass media company that creates and distributes industry-leading content across a variety of platforms to audiences around the world. The Company has businesses with origins that date back to the dawn of the broadcasting age as well as new ventures that operate on the leading edge of media. CBS owns the most-watched television network in the U.S. and one of the world’s largest libraries of entertainment content, making its brand — “the Eye” — one of the most recognized in business. The Company’s operations span virtually every field of media and entertainment, including cable, publishing, local TV, film and interactive. CBS’ businesses include CBS Television Network, The CW (a joint venture between CBS Corporation and Warner Bros. Entertainment), Network 10 Australia, CBS Television Studios, CBS Global Distribution Group, CBS Consumer Products, CBS Home Entertainment, CBS Interactive, CBS All Access, the Company’s direct-to-consumer digital streaming subscription service, CBS Sports Network, CBS Films, Showtime Networks, Pop, Smithsonian Networks, Simon & Schuster, CBS Television Stations and CBS Experiences.

    Press Contacts:
    Phil Gonzales [email protected] (available via email)
    Scott Grogin [email protected] (available via email)

    NEW SERIES PROMOS/TRAILERS
    https://www.youtube.com/playlist?list=PLBS34APvqtnELD4NCsXXKAmvlfLOMstk9
     
  2. Jake Lipson

    Jake Lipson Lead Actor

    Joined:
    Dec 21, 2002
    Messages:
    6,882
    Likes Received:
    4,043
    Trophy Points:
    9,110
    Real Name:
    Jake Lipson
    Actually, it's going back to Wednesdays in midseason to avoid repeats of the other shows:

    https://deadline.com/2019/05/criminal-minds-final-season-time-slot-original-night-wednesdays-midseason-1202615491/
     
    Matt Hough likes this.
  3. Matt Hough

    Matt Hough Director
    Reviewer

    Joined:
    Apr 24, 2006
    Messages:
    20,120
    Likes Received:
    9,445
    Trophy Points:
    9,110
    Location:
    Charlotte, NC
    Real Name:
    Matt Hough
    Thanks for the info. I hope they don't put MacGyver there. It's not a 10 p.m. show.
     
  4. Message #24 of 39 May 16, 2019
    Last edited: May 16, 2019
    Adam Lenhardt

    Adam Lenhardt Director

    Joined:
    Feb 16, 2001
    Messages:
    21,463
    Likes Received:
    6,656
    Trophy Points:
    9,110
    Location:
    Albany, NY
    The CW brings up the rear:
    THE CW’S 2019 FALL PRIMETIME SCHEDULE

    SUNDAY
    8:00-9:00PM BATWOMAN (New Series)
    9:00-10:00PM SUPERGIRL

    MONDAY
    8:00-9:00PM ALL AMERICAN (New Night)
    9:00-10:00PM BLACK LIGHTNING

    TUESDAY
    8:00-9:00PM THE FLASH
    9:00-10:00PM ARROW (New Night)

    WEDNESDAY
    8:00-9:00PM RIVERDALE
    9:00-10:00PM NANCY DREW (New Series)

    THURSDAY
    8:00-9:00PM SUPERNATURAL
    9:00-10:00PM LEGACIES

    FRIDAY
    8:00-9:00PM CHARMED (New Night)
    9:00-10:00PM DYNASTY​

    All times Eastern/Pacific

    SUNDAY
    MONDAY
    TUESDAY
    WEDNESDAY
    THURSDAY
    FRIDAY
    MIDSEASON
    MEDIA CONTACTS:

    Paul Hewitt, 818/977-6171
    [email protected]

    Suzanne Gomez, 818/977-4115
    [email protected]

    Nate Kirtman, 818/977-5993
    [email protected]

    NEW SERIES PROMOS/TRAILER
     
  5. TravisR

    TravisR Studio Mogul

    Joined:
    Nov 15, 2004
    Messages:
    33,227
    Likes Received:
    10,181
    Trophy Points:
    9,110
    Location:
    The basement of the FBI building
    My network TV viewing gets seemingly smaller each year. And with Supernatural ending next season, it'll be smaller next year.

    Sunday: The Simpsons
    Wednesday: Riverdale
    Thursday: Supernatural
    Thursday: The Good Place

    I'll also be watching South Park, The Walking Dead and probably whatever is on HBO in the fall.
     
  6. Message #26 of 39 May 16, 2019
    Last edited: May 16, 2019
    Jake Lipson

    Jake Lipson Lead Actor

    Joined:
    Dec 21, 2002
    Messages:
    6,882
    Likes Received:
    4,043
    Trophy Points:
    9,110
    Real Name:
    Jake Lipson
    With Crazy Ex-Girlfriend over, I'll have nothing on The CW next season. Interesting, though, that on Sunday they are putting Batwoman first. Usually it seems like the norm is for the established show (which in this case would be Supergirl) to lead into the newer one.

    It certainly seems like there are less new shows going on the fall schedule than usual across the networks this year and that most of them will be added at midseason.

    I'll sample Mixed-ish on ABC and will keep it as long as it's up to par with its brethren, since I already watch both Black-ish and Grown-ish. But otherwise, none of the new shows have grabbed my attention in a major way.

    I love Patricia Heaton and watched all nine seasons of The Middle, but Carol's Second Act just looks awful to me from that trailer. I didn't laugh at it once.
     
  7. Matt Hough

    Matt Hough Director
    Reviewer

    Joined:
    Apr 24, 2006
    Messages:
    20,120
    Likes Received:
    9,445
    Trophy Points:
    9,110
    Location:
    Charlotte, NC
    Real Name:
    Matt Hough
    I was very disappointed in the Nancy Drew trailer. They're giving it a Riverdale vibe that seems overkill coming right after that show on the schedule. Would be nice to have a show that was plucky and fun rather than dark and gritty. I guess I was hoping for more of a Veronica Mars-style show.
     
  8. Josh Steinberg

    Josh Steinberg Executive Producer
    Reviewer

    Joined:
    Jun 10, 2003
    Messages:
    15,312
    Likes Received:
    17,798
    Trophy Points:
    9,110
    Real Name:
    Josh Steinberg
    As of now, I do not believe I will be watching any scripted network television in the coming season until The Orville returns.

    Is CW programming on Sundays new for this season or has that been going on for a while?
     
  9. David Weicker

    David Weicker Producer

    Joined:
    Feb 26, 2005
    Messages:
    3,132
    Likes Received:
    1,428
    Trophy Points:
    4,110
    Real Name:
    David
    They began a Sunday schedule this past year with Supergirl and Charmed (reboot)
     
    Josh Steinberg likes this.
  10. Message #30 of 39 May 17, 2019
    Last edited: May 17, 2019
    Adam Lenhardt

    Adam Lenhardt Director

    Joined:
    Feb 16, 2001
    Messages:
    21,463
    Likes Received:
    6,656
    Trophy Points:
    9,110
    Location:
    Albany, NY
    The first post of the thread has been updated with the scheduling grids.

    The paucity of new shows this year and the networks' reticence about moving existing shows may be boring, but it did make my job a bit easier.
     
    Scott-S, TravisR and Jake Lipson like this.
  11. Johnny Angell

    Johnny Angell Played With Dinosaurs Member

    Joined:
    Dec 13, 1998
    Messages:
    10,460
    Likes Received:
    3,155
    Trophy Points:
    9,110
    Location:
    Central Arkansas
    Real Name:
    Johnny Angell
    When is Elementary returning for it’s final season?
     
  12. Malcolm R

    Malcolm R Executive Producer

    Joined:
    Feb 8, 2002
    Messages:
    17,034
    Likes Received:
    3,950
    Trophy Points:
    9,110
    Real Name:
    Malcolm
    Thursday (May 23).
     
    Johnny Angell likes this.
  13. Matt Hough

    Matt Hough Director
    Reviewer

    Joined:
    Apr 24, 2006
    Messages:
    20,120
    Likes Received:
    9,445
    Trophy Points:
    9,110
    Location:
    Charlotte, NC
    Real Name:
    Matt Hough
    10 p.m. timeslot on Thursdays.
     
  14. Johnny Angell

    Johnny Angell Played With Dinosaurs Member

    Joined:
    Dec 13, 1998
    Messages:
    10,460
    Likes Received:
    3,155
    Trophy Points:
    9,110
    Location:
    Central Arkansas
    Real Name:
    Johnny Angell
    So CBS’s Evil has a psychologist, and priest-in-training, and a carpenter. I wonder who the carpenter might be representing? :)
     
  15. Adam Lenhardt

    Adam Lenhardt Director

    Joined:
    Feb 16, 2001
    Messages:
    21,463
    Likes Received:
    6,656
    Trophy Points:
    9,110
    Location:
    Albany, NY
    For some reason, NBC is scrubbing all instances of the "Zoey's Extraordinary Playlist" from the Internet, but I'm not sure why because it was far and away my favorite of the trailers for the upcoming season.

    It's still available (for now) on this French site:
    http://www.allocine.fr/video/player_gen_cmedia=19584147&cserie=24652.html

    My favorite bit:
    Zoey's father is suffering from some sort of degenerative disease, perhaps Huntington's. He can no longer speak, and appears from the outside to be in a vegetative state. But because she can hear people's thoughts through song, she can communicate with her father.
     
  16. Adam Lenhardt

    Adam Lenhardt Director

    Joined:
    Feb 16, 2001
    Messages:
    21,463
    Likes Received:
    6,656
    Trophy Points:
    9,110
    Location:
    Albany, NY
    CBS Premiere Dates:

    Monday, Sept. 23
    8:00-8:30 PM THE NEIGHBORHOOD (2nd Season Premiere)
    8:30-9:00 PM BOB ABISHOLA (SERIES DEBUT)
    9:00-10:00 PM ALL RISE (SERIES DEBUT)
    10:00-11:00 PM BULL (4th Season Premiere)

    Tuesday, Sept. 24
    8:00-9:00 PM NCIS (17th Season Premiere)
    9:00-10:00 PM FBI (2nd Season Premiere)
    10:00-11:00 PM NCIS: NEW ORLEANS (6th Season Premiere)

    Wednesday, Sept. 25
    8:00-9:30 PM SURVIVOR (90-Minute 39th Season Premiere)
    9:30-11:00 PM BIG BROTHER (Live Season Finale)

    Thursday, Sept. 26
    8:00-8:30 PM YOUNG SHELDON (3rd Season Premiere)
    8:30-9:00 PM THE UNICORN (SERIES DEBUT)
    9:00-9:30 PM MOM (7th Season Premiere)
    9:30-10:00 PM CAROL’S SECOND ACT (SERIES DEBUT)
    10:00-11:00 PM EVIL (SERIES DEBUT)

    Friday, Sept. 27

    8:00-9:00 PM HAWAII FIVE-0 (10th Season Premiere)
    9:00-10:00 PM MAGNUM P.I. (2nd Season Premiere)
    10:00-11:00 PM BLUE BLOODS (10th Season Premiere)

    Saturday, Sept. 28
    8:00-10:00 PM CRIMETIME SATURDAY
    10:00-11:00 PM 48 HOURS (33rd Season Premiere)

    **Sunday, Sept. 29 - Football Doubleheader
    7:30-8:30 PM 60 MINUTES (52nd Season Premiere)
    8:30-9:30 PM GOD FRIENDED ME (2nd Season Premiere)
    9:30-10:30 PM NCIS: LOS ANGELES (11th Season Premiere)

    Wednesday, Oct. 2

    8:00-9:00 PM SURVIVOR (Regular Time Period)
    9:00-10:00 PM SEAL TEAM (3rd Season Premiere)
    10:00-11:00 PM S.W.A.T. (3rd Season Premiere)

    Sunday, Oct. 6
    7:00-8:00 PM 60 MINUTES (Regular Time Period)
    8:00-9:00 PM GOD FRIENDED ME (Regular Time Period)
    9:00-10:00 PM NCIS: LOS ANGELES (Regular Time Period)
    10:00-11:00 PM MADAM SECRETARY (6th Season Premiere)
     
  17. Adam Lenhardt

    Adam Lenhardt Director

    Joined:
    Feb 16, 2001
    Messages:
    21,463
    Likes Received:
    6,656
    Trophy Points:
    9,110
    Location:
    Albany, NY
    NBC Premiere Dates:
    MONDAY, SEPT. 23
    8-10 p.m. – The Voice
    10 p.m. – BLUFF CITY LAW

    TUESDAY, SEPT. 24
    8 p.m. – The Voice
    9 p.m. – This Is Us
    10 p.m. – New Amsterdam

    WEDNESDAY, SEPT. 25
    8 p.m. – Chicago Med
    9 p.m. – Chicago Fire
    10 p.m. – Chicago P.D.

    THURSDAY, SEPT. 26
    8 p.m. – Superstore
    8:30 p.m. – PERFECT HARMONY
    9 p.m. – The Good Place
    9:30 p.m. – SUNNYSIDE
    10 p.m. – Law & Order: SVU

    FRIDAY, SEPT. 27
    8 p.m. – Bluff City Law (repeat – one week only)
    9-11 p.m. – Dateline NBC

    FRIDAY, OCT. 4
    8 p.m. – The Blacklist
     
  18. Robert Crawford

    Robert Crawford Moderator
    Moderator

    Joined:
    Dec 9, 1998
    Messages:
    41,185
    Likes Received:
    16,862
    Trophy Points:
    9,110
    Location:
    Michigan
    Real Name:
    Robert
    With The Unicorn, I guess Walton Goggins got tired of playing baddies in movies and such.:)
     
  19. Adam Lenhardt

    Adam Lenhardt Director

    Joined:
    Feb 16, 2001
    Messages:
    21,463
    Likes Received:
    6,656
    Trophy Points:
    9,110
    Location:
    Albany, NY
    The CW Premiere Dates:

    WEDNESDAY, OCTOBER 2
    8:00-10:00pm 2019 IHEARTRADIO MUSIC FESTIVAL, NIGHT ONE

    THURSDAY, OCTOBER 3
    8:00-10:00pm 2019 IHEARTRADIO MUSIC FESTIVAL, NIGHT TWO

    SUNDAY, OCTOBER 6
    8:00-9:00pm BATWOMAN (Series Premiere)
    9:00-10:00pm SUPERGIRL (Season Premiere)

    MONDAY, OCTOBER 7
    8:00-9:00pm ALL AMERICAN (Season Premiere)
    9:00-10:00pm BATWOMAN (Encore of Series Premiere)

    TUESDAY, OCTOBER 8
    8:00-9:00pm THE FLASH (Season Premiere)
    9:00-10:00pm BATWOMAN (2nd Encore of Series Premiere)

    WEDNESDAY, OCTOBER 9

    8:00-9:00pm RIVERDALE (Season Premiere)
    9:00-10:00pm NANCY DREW (Series Premiere)

    THURSDAY, OCTOBER 10
    8:00-9:00pm SUPERNATURAL (Season Premiere)
    9:00-10:00pm LEGACIES (Season Premiere)

    FRIDAY, OCTOBER 11
    8:00-9:00pm CHARMED (Season Premiere)
    9:00-10:00pm DYNASTY (Season Premiere)

    MONDAY, OCTOBER 14
    8:00-9:00pm ALL AMERICAN (Original Episode)
    9:00-10:00pm NANCY DREW (Encore of Series Premiere)

    TUESDAY, OCTOBER 15
    8:00-9:00pm THE FLASH (Original Episode)
    9:00-10:00pm ARROW (Season Premiere)

    MONDAY, OCTOBER 21
    8:00-9:00pm ALL AMERICAN (Original Episode)
    9:00-10:00pm BLACK LIGHTNING (Season Premiere)
     

Share This Page